MathSciNet Relay Station
MathSciNet bibliographic data
MR2218901 (2006m:14022) 14F05 (16G70)
Martínez-Villa, Roberto; Zacharia, Dan Auslander-Reiten sequences, locally free sheaves and Chebysheff polynomials. Compos. Math. 142 (2006), no. 2, 397–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement